Alert archive / Pennsylvania / Tornado Warnings in 2009

Tornado Warning 1, NWS State College, PA

March 29, 2009York County, Pennsylvania

NWS State College, PA issued this tornado warning at Mar 29, 2009, 3:54 PM EDT for York County, Pennsylvania. It was in force for 36 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 29, 2009, 3:54 PM EDT (19:54 UTC)
Expired
Mar 29, 2009, 4:30 PM EDT
In force
36 min
Issued by
NWS State College, PA
Area
Storm-based polygon

County York County, PA

The radar

The Sterling radar (KLWX), 129 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 29, 4:05 PM EDTHAIL 0.882 Sse Dallastown, PANICKEL SIZE HAIL FROM 1555 PM TO 1605 PM.
Mar 29, 4:06 PM EDTHAIL 0.252 Sse Dallastown, PAPEA SIZE HAIL COVERING THE GROUND ALONG WITH VERY HEAVY RAIN.PONDING OF WATER ON ROADS.
Mar 29, 4:08 PM EDTHAIL 12 Sse Dallastown, PAQUARTER SIZE HAIL COVERING THE GROUND.
Mar 29, 4:10 PM EDTTSTM WND DMG2 E York, PATREES DOWN ON HOUSES IN PLEASANT ACRES. MULTIPLE UTILITY POLES AND WIRES DOWN.
Mar 29, 4:10 PM EDTHAIL 0.882 S York, PANICKEL SIZE HAIL.
Mar 29, 4:20 PM EDTHAIL 12 Sse Dallastown, PAQUARTER SIZE HAIL COVERING THE GROUND.
Mar 29, 4:25 PM EDTFUNNEL CLOUD2 Sse Dallastown, PAFUNNEL CLOUD NEAR LONGSTOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.9 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2009-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2009-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 246 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
491 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
246 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KCTP 291954
TORCTP
PAC133-292030-
/O.NEW.KCTP.TO.W.0001.090329T1954Z-090329T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
354 PM EDT SUN MAR 29 2009

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 430 PM EDT

* AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR CODORUS...
  OR 7 MILES NORTHEAST OF PARKVILLE...MOVING NORTHEAST AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  JACOBUS AROUND 410 PM EDT...
  SPRY...DALLASTOWN AND YORK AROUND 415 PM EDT...
  WINDSOR...STONYBROOK AND RED LION AROUND 420 PM EDT...
  HALLAM AROUND 425 PM EDT...

THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 9 AND 20.

THIS WILL ALSO IMPACT ROUTE 30.

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
QUARTER SIZE DIAMETER HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE
PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK
TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORMS PATH AND
TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF
YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 4005 7661 4000 7652 3992 7646 3977 7686
      3986 7690
TIME...MOT...LOC 1953Z 237DEG 28KT 3982 7686

$$

FORECASTER: LAMBERT/TYBURSKI

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this tornado warning went out at Mar 29, 3:31 PM EDT, 23 minutes earlier.

Area forecast discussion, Mar 29, 3:31 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
331 PM EDT SUN MAR 29 2009

.SYNOPSIS...
LOW PRESSURE WILL TRACK NORTH OF PENNSYLVANIA TODAY...DRAGGING A
COLD FRONT THROUGH THE STATE. A RIDGE OF HIGH PRESSURE WILL BUILD
INTO THE AREA LATE MONDAY AND TUESDAY. HOWEVER...AN ACTIVE WEATHER
PATTERN WILL CONTINUE THIS WEEK WITH STORM SYSTEMS LIKELY AFFECTING
THE STATE WEDNESDAY AND FRIDAY.

&&

.NEAR TERM /UNTIL 8 AM MONDAY MORNING/... SURFACE LOW MOVING EAST
OF LAKE HURON AS UPPER LOW SPINS THROUGH NORTH CENTRAL OHIO.
OCCLUDED FRONT MOVING INTO CENTRAL PA AT THIS TIME. CONVECTION
FIRING UP OVER NORTHERN MARYLAND AND MOVING NORTHEAST INTO MY
SOTHEAST ZONES. DEWPOINTS IN THE MID 50S TO LOW 60S OVER SOUTHEAST
PA AND HAVE SEEN A LINE DEVELOP AS IT MOVES INTO THE JUICY AIR.

AS THIS FEATURE EXITS THE STATE TO THE EAST OVERNIGHT...WINDS FROM
925 MB TO 700 MB SHIFT TO THE WEST THEN NORTHWEST BY 12Z. NAM12
INDICATES PRECIPITATION HUGGING LAKE ERIE AS THE WINDS SHIFT TO
THE WEST. TEMPERATURES ALOFT WOULD SUPPORT LAKE EFFECT SNOW
SHOWERS EVENTUALLY MOVING INLAND TO THE HIGHER ELEVATIONS OF THE
LAURELS BETWEEN MIDNIGHT AND 8 AM. AMOUNTS SHOULD BE AROUND AN
INCH. WINDS WILL INCREASE AND A WIND ADVISORY HAS BEEN POSTED FOR
THE LAUREL MOUNTAINS FROM 11 PM FOR GUSTS TO 50 MPH.

&&

.SHORT TERM /8 AM MONDAY MORNING THROUGH TUESDAY NIGHT/... MUCH
COOLER AIR WRAPPING BEHIND THE TRIPLE POINT LOW WILL APPROACH FROM
THE OHIO VALLEY LATE TDY WITH A RETURN TO A WINTERLIKE LAKE EFFECT
REGIME TONIGHT AND MONDAY. OROGRAPHICALLY ENHANCED LAKE EFFECT
SHRA WILL CHANGE TO SHSN OVR THE ALLEGHENIES TONIGHT AS 850 MB
TEMPS FALL TO ARND -9C. TYPICAL FOR THE TIME OF YEAR...WARM GRND
TEMPS SHOULD LIMIT SNOW ACCUMS IN THE VALLEYS. HOWEVER...FEEL UP
TO AN INCH OR SO IS LIKELY BY MONDAY MORNING ALONG THE RIDGETOPS
OF NW PA AND THE LAUREL HIGHLANDS.

I INCREASED THE WESTERLY WINDS FOR LATE TONIGHT/EARLY MONDAY AS WE
SEE THE DESCENDING...THERMALLY DIRECT BRANCH/LEFT ENTRANCE REGION
OF THE UPPER JET BECOMING LOCATED ACROSS SOUTHERN PENN AND THE
LAUREL HIGHLANDS. GUSTS AROUND 45 MPH ARE POSSIBLE... ESPECIALLY
ACROSS THE LAURELS WHERE KJST NAM BUFKIT PROFILE SHOWS THE 45 TO
50 KT ISOTACH EXTENDING AS LOW AS 1.2-1.5 KFT AGL BETWEEN 06Z-12Z
MONDAY. THIS MAY REQUIRE WIND ADVISORY ISSUANCE IN THAT AREA.

TRANQUIL AND MILDER WX SHOULD FOLLOW FOR TUESDAY...AS HIGH PRES RIDGE
BUILDS OVR THE STATE. A BIT OF HIGH CLOUDS MAY BEGIN SPILLING OVR
UPPER RIDGE AHEAD OF NEXT STORM SYSTEM. HOWEVER...MSUNNY SKIES SHOULD
SUFFICE WITH HIGHS REBOUNDING TO NR 60F BASED ON MODEL SOUNDINGS.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
MINIMAL SPREAD AMONGST ENSEMBLE MEMBERS MID-WEEK...WHICH POSES
HIGH CONFIDENCE IN MID LVL TROUGH INTO THE CENTRAL PLAINS WITH A
RIDGE FOCUSED ACROSS NEW ENGLAND. EXPECT A WEAK INFLUENCE FROM
THIS RIDGE TO IMPACT MID-ATLANTIC REGION. UPPER LVL FLOW SHUD TAKE
MID-WEEK SHORTWAVE ACROSS GRT LKS REGION LAYING OUT A WEAK FRONTAL
BNDRY SE THRU MID-ATLANTIC REGION. OPER GFS PAINTS A SECONDARY LOW
DEVELOPING IN WAKE OF MID-WEEK SYSTEM...AND BRINGS IT TOWARDS MID-
ATLANTIC. MID-ATLANTIC SHUD REMAIN ON THE UPSLOPE OF AN 850MB
THERMAL TROUGH...AIDING IN TEMPS REMAINING NEAR SEASONAL CONDS
THRU EXTENDED PERIOD. THE QUESTION ARISES IF WE BECOME CAD IN THE
THUR-FRI PERIOD WITH A LGT ONSHORE FLOW BTWN SYSTEMS.

TROUGH AXIS QUICKLY SWINGS NE FRI-SAT ALLOWING WEAK SFC RIDGE TO
SLIDE IN BEHIND IT...CONF IS MARGINAL GIVEN INCREASING SPREAD
AMONGS GEFS MEMBERS.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
CONSID LLVL MOISTURE HAS PRODUCED AREAS OF IFR AND ISOLATED LIFR
CIGS AND VSBYS FOR CENTRAL PA AIRFIELDS. SAT IMAGERY INDICATES
EXTENSIVE CLOUD COVER BUT A FEW BREAKS SHOWING UP NOW IN CENTRAL
AREAS. MIXING COULD RAISE CIGS THIS AFTN. EXPECT A BAND OF HEAVIER
CONVECTIVE SHOWERS TO DEVELOP INVOF KMDT/KMUI THIS AFTN THEN SLIDE
E AS THE FRONT PASSES BTWN 18 AND 22Z...WITH EVEN A CHANCE FOR
SOME THUNDERSTORMS. MVFR CIGS RETURN TO THE WEST WITH RAIN/SNOW
SHOWERS TURNING TO PLAIN SHSN IN THE UPSLOPE AREAS OF THE WRN MTS.

OUTLOOK...
MON...MVFR CIGS WEST LIFTING/CLEARING LATE. VFR CENTRAL/EAST.
TUE-THU...MAINLY VFR. SCT LGT SHRA TUE NIGHT INTO WED NIGHT.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 11 PM THIS EVENING TO 11 AM EDT MONDAY FOR
PAZ024-033.

&&

SYNOPSIS...FITZGERALD
NEAR TERM...DANGELO
SHORT TERM...FITZGERALD
LONG TERM...BEACHLER
AVIATION...DANGELO/BEACHLER
Hazardous weather outlook, Mar 29, 2:19 PM EDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
219 PM EDT SUN MAR 29 2009

PAZ004>006-010>012-017>019-025>028-034-037-041-042-045-046-049>053-
301830-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-
BEDFORD-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-
SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
219 PM EDT SUN MAR 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

PAZ024-033-301830-
CAMBRIA-SOMERSET-
219 PM EDT SUN MAR 29 2009

...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 AM EDT
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

PAZ035-036-056>059-063>066-301830-
FULTON-FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-
YORK-LANCASTER-
219 PM EDT SUN MAR 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION LATE THIS
AFTERNOON AND EARLY THIS EVENING. SOME OF THESE STORMS WILL
PRODUCE GUSTY WINDS AND SMALL HAIL. A FEW OF THESE STORMS COULD
EVEN TURN SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DANGELO

In the hours before

Special weather statement, Mar 29, 2:03 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
203 PM EDT SUN MAR 29 2009

PAZ026-035-291830-
FULTON PA-HUNTINGDON PA-
203 PM EDT SUN MAR 29 2009

...A STRONG THUNDERSTORM WILL AFFECT EASTERN FULTON AND SOUTHEASTERN
HUNTINGDON COUNTIES...

AT 202 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST
OF BREEZEWOOD...MOVING NORTHEAST AT 45 MPH.

WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR SIDELING HILL REST AROUND 210 PM...FORT
LITTLETON AROUND 215 PM...THREE SPRINGS AROUND 225 PM AND SHADE GAP
AROUND 230 PM.

THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 172
AND 186.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
522.

FORECASTER: DANGELO
Special weather statement, Mar 29, 2:45 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
245 PM EDT SUN MAR 29 2009

PAZ036-064-291930-
ADAMS PA-FRANKLIN PA-
245 PM EDT SUN MAR 29 2009

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FRANKLIN AND
SOUTHWESTERN ADAMS COUNTIES...

AT 243 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HAGERSTOWN...
MOVING NORTHEAST AT 45 MPH.

WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR GREENCASTLE AROUND 255 PM...MARION AROUND 300
PM...ST. THOMAS AROUND 305 PM...CHAMBERSBURG AROUND 310 PM...SCOTLAND
AROUND 315 PM AND ORRSTOWN AROUND 320 PM.

THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 1 AND 25.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
15...ROUTE 30.

MORE THUNDERSTORMS WILL MOVE UP INTO THE AREA THIS AFTERNOON...AND
ALL OF THEM MAY PRODUCE GUSTY WINDS AND HAIL.

FORECASTER: DANGELO
Special weather statement, Mar 29, 3:20 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
320 PM EDT SUN MAR 29 2009

PAZ057-059-064>066-292015-
ADAMS PA-DAUPHIN PA-LANCASTER PA-LEBANON PA-YORK PA-
320 PM EDT SUN MAR 29 2009

...STRONG THUNDERSTORMS WILL AFFECT EASTERN ADAMS...SOUTHERN
DAUPHIN...SOUTHWESTERN LEBANON...WEST CENTRAL LANCASTER AND WESTERN
YORK COUNTIES THROUGH 415 PM EDT...

AT 314 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 14 MILES
NORTHEAST OF GETTYSBURG...TO GETTYSBURG...TO 13 MILES SOUTH OF
EMMITSBURG...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

THESE STORMS WILL BE NEAR FRANKLINTOWN AROUND 330 PM...WELLSVILLE
AROUND 340 PM...HIGHSPIRE AROUND 350 PM...HUMMELSTOWN AROUND 400
PM...YORK AROUND 410 PM AND ELIZABETHTOWN AROUND 420 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 240 AND 258...I-83 BETWEEN
MILE MARKERS 10 AND 39...I-283.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
AIRPORT CONNECTOR...STATE HIGHWAY 283...ROUTE 15...ROUTE 30...ROUTE
322...ROUTE 422...STATE ROAD 94...STATE ROAD 97.

FORECASTER: LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 2:15 PM EDTWind AdvisoryCTPCambria, Somerset20 hr
Mar 29, 3:33 PM EDTSevere Thunderstorm WarningCTPAdams, Lancaster, York42 min
Mar 29, 4:13 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon62 min
Mar 29, 4:21 PM EDTTornado WarningCTPLancaster39 min
Mar 29, 4:34 PM EDTSevere Thunderstorm WarningCTPLancaster, York71 min
Mar 29, 4:44 PM EDTSevere Thunderstorm WarningCTPSchuylkill61 min
Mar 29, 5:29 PM EDTSevere Thunderstorm WarningCTPSchuylkill16 min

Nearby

Tornado Warnings in Pennsylvania, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.